# SDR CALA2008100600944

- Difficulty date: October 6, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N16649
- Make and model: Boeing 737524
- Aircraft serial: 28910
- Aircraft time: 28,878 hours, 15,283 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6556655
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 787 AT STRINGER 25R FRAME CLOSE-OUT WEB DAMAGED.  REMOVED DAMAGED WEB CLOSE-OUT AT BODY STATION 787 AT STR 25R IAW B737 SRM 51-40-02, FABRICATED NEW WEB PER BOEING DRAWING 65-56655.  ALODINED AND PRIMED PER B737 SRM 51-20-01.  INSTALLED NEW WEB CLOSE-OUT SECTION IAW B737 SRM 51-40-02.
